zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Which partial sums of the Taylor series for e are convergents to e? (and a link to the primes 2, 5, 13, 37, 463). (English) Zbl 1159.11004
Amdeberhan, Tewodros (ed.) et al., Tapas in experimental mathematics. AMS special session on experimental mathematics, New Orleans, LA, USA, January 5, 2007. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4317-8/pbk). Contemporary Mathematics 457, 273-284 (2008).
Let s n := r=0 n 1 r! be the n-th partial sum of the Taylor series for e. The authors conjecture that the question posed in the title of this paper has the answer “Only s 1 and s 3 ”. They prove a weak form of this conjecture, namely that asymptotically almost surely the partial sums are not convergents p/q to the simple continued fraction expansion of e. They also present (and give experimental evidence for) a second conjecture about the periodic behaviour modulo powers of 2 of the denominators of the convergents, q, and of the quantities s n ·n!, whose truth would imply the truth of the first conjecture.

MSC:
11A55Continued fractions (number-theoretic results)
11B50Sequences (mod m)
11B83Special sequences of integers and polynomials
11J70Continued fractions and generalizations
11J82Measures of irrationality and of transcendence
11Y55Calculation of integer sequences
Software:
Sage